MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE AUTOMATED PD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE AUTOMATED PD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number R5C4479
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during fill two of four of peritoneal dialysis therapy.During troubleshooting, it was reported that there was a loose connection between the heater line of the homechoice cassette and the heater bag, which resulted in a leak that led to this alarm.Renal therapy services (rts) advised the patient to disconnect and to contact their nurse regarding the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
G1: the device was manufactured at one of the following facilities: vantive healthcare ¿ singapore, 2 woodlands industrial park d, street 2 singapore, singapore 737778.Vantive healthcare ¿ tunisia, route de chebbaou km 12, oued ellil 2021 tunsia.An alarm indicative of a potential malfunction of the disposable cassette was reported.The device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.However, a loose connection was reported between the heater line of the homechoice cassette and the heater bag, which resulted in a leak, which is known to cause this alarm.The cause of the loose connection could not be determined.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE AUTOMATED PD SET WITH CASSETTE
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE US HEALTHCARE LLC
ni
ni
ni
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24895130
Report Number3038195011-2026-00384
Device Sequence Number13381122
Product Code FKX
UDI-Device Identifier00085412030531
UDI-Public0085412030531
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberR5C4479
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DIANEAL LOW CAL 2.5%; HOMECHOICE CLARIA
Patient SexUnknown